# SDR 2015FA0000591

- Difficulty date: November 19, 2015
- Submitted: November 19, 2015
- Operation: General aviation
- Aircraft: N5897E
- Make and model: Cessna R182
- Aircraft serial: 18268337
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST703ACA
- Condition: Cracked
- Location: Engine
- Part time: 1,404 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A LOSS OF 300-400, RPM SHORTLY AFTER TAKEOFF AND RETURNED TO AIRPORT.  PERFORMED COMPRESSION CHECK AND FOUND 3 CYLINDERS CRACKED FROM THE INTAKE VALVE TO THE SPARK PLUG HOLE, CYLINDERS 1, 2 & 5. CYLINDER NR 3 WAS ALSO FOUND TO HAVE LOW COMPRESSION.
